Alert archive / Pennsylvania / Tornado Warnings in 2020

Tornado Warning 1, NWS State College, PA

June 4, 2020Dauphin County, Lebanon County, Perry County, Pennsylvania

NWS State College, PA issued this tornado warning at Jun 4, 2020, 4:59 PM EDT for Dauphin County, Lebanon County, Perry County, Pennsylvania. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 4:59 PM EDT (20:59 UTC)
Expired
Jun 4, 2020, 5:45 PM EDT
In force
46 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Dauphin County, PA, Lebanon County, PA, Perry County, PA

The radar

The State College radar (KCCX), 126 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 5:02 PM EDTTSTM WND DMG3 E Halifax, PATREES DOWN ON WIRES.
Jun 4, 5:08 PM EDTTSTM WND DMG4 N Ellendale Forge, PAMULTIPLE TREES DOWN IN WAYNE TOWNSHIP. TIME ESTIMATED FROM RADAR.
Jun 4, 5:10 PM EDTTSTM WND DMG2 Wsw Penn National Rac, PAMULTIPLE TREES AND WIRES DOWN ACROSS ROUTE 443.
Jun 4, 5:13 PM EDTTSTM WND DMG3 Nne Ellendale Forge, PATREES DOWN ON WIRES.
Jun 4, 5:17 PM EDTTSTM WND DMG3 Nne Dauphin, PAMULTIPLE TREES DOWN ON WIRES. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:29 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

639 
WFUS51 KCTP 042059
TORCTP
PAC043-075-099-042145-
/O.NEW.KCTP.TO.W.0001.200604T2059Z-200604T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
459 PM EDT Thu Jun 4 2020

The National Weather Service in State College PA has issued a

* Tornado Warning for...
  Central Dauphin County in south central Pennsylvania...
  East central Perry County in south central Pennsylvania...
  Northwestern Lebanon County in south central Pennsylvania...

* Until 545 PM EDT.
    
* At 458 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over New Buffalo, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Tree damage will occur. Damage to roofs, windows, and 
           vehicles is likely. Flying debris will be dangerous to 
           those caught without shelter. Mobile homes will be 
           damaged or destroyed.

* This dangerous storm will be near...
  Linglestown, Dehart Dam and Skyline View around 510 PM EDT.
  Harper Tavern, Lickdale, Fort Indiantown Gap and Penn National 
  Race Course around 520 PM EDT.
  Fredericksburg and Cleona around 530 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Enders, Ono, Halifax, Dauphin and Jonestown.

This includes the following Interstates...
 Interstate 78 from mile markers 0 to 5.
 Interstate 81 from mile markers 77 to 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 4032 7647 4039 7705 4053 7703 4053 7649
      4049 7642
TIME...MOT...LOC 2058Z 270DEG 43KT 4046 7692 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Gartner/Lambert
1 follow-up statement
551 
WWUS51 KCTP 042134
SVSCTP

Severe Weather Statement
National Weather Service State College PA
534 PM EDT Thu Jun 4 2020

PAC099-042141-
/O.CAN.KCTP.TO.W.0001.000000T0000Z-200604T2145Z/
Perry PA-
534 PM EDT Thu Jun 4 2020

...THE TORNADO WARNING FOR EAST CENTRAL PERRY COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central and central Pennsylvania.

LAT...LON 4032 7647 4037 7680 4053 7676 4053 7649
      4049 7642
TIME...MOT...LOC 2131Z 270DEG 43KT 4046 7640 

$$

PAC043-075-042145-
/O.CON.KCTP.TO.W.0001.000000T0000Z-200604T2145Z/
Dauphin PA-Lebanon PA-
534 PM EDT Thu Jun 4 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR EAST
CENTRAL DAUPHIN AND NORTHWESTERN LEBANON COUNTIES...
    
At 531 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Fredericksburg, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Tree damage is occurring. Damage to roofs, windows, and 
         vehicles is likely. Flying debris will be dangerous to 
         those caught without shelter. Mobile homes will be damaged 
         or destroyed.

* This dangerous storm will be near...
  Linglestown, Dehart Dam and Skyline View, Harper Tavern, Lickdale, 
  Fort Indiantown Gap, Penn National Race Course, Ono and Jonestown.

This includes the following Interstates...
 Interstate 78 from mile markers 0 to 5.
 Interstate 81 from mile markers 78 to 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 4032 7647 4037 7680 4053 7676 4053 7649
      4049 7642
TIME...MOT...LOC 2131Z 270DEG 43KT 4046 7640 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Gartner

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:34 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 4, 3:34 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service State College PA
334 PM EDT Thu Jun 4 2020

.SYNOPSIS...
Warm and humid conditions will continue this late this
afternoon into Saturday with numerous thunderstorms, some
severe, forming across much of the region today with showers
and thunderstorms most concentrated over the southeast third of
the state.

Cooler and less humid air will arrive Saturday night and
promote pleasant and dry weather Sunday through Tuesday. Expect
temperatures and humidity levels to trend higher into midweek
ahead of the next frontal system.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
ML cape has increased to between 500-1000 J/KG across much of
the southern half of the CWA at 19Z, while sfc based Cape is up
to over 2000 j/kg across the Laurel Highlands where the
strongest convection is currently firing and moving ENE.

Expect the radar screen across the southern two thirds of the
CWA to light up through early this evening, as a blend of
multicell clusters and discrete strong to svr supercell storms
track ENE across the current SVR TSRA Watch 250 (ahead of a
larger-scale line of severe convection with bowing segments
moves in from eastern Ohio this evening).

The lead storms will continue to strengthen over the next
several hours as they move into the warmer and more humid
airmass in place across the Lower Susq Valley with temps in the
mid to upper 80s.

Temps elsewhere late this afternoon will range from the upper
60s to low 70s across the Nrn Tier of PA where thicker clouds
are more widespread, to the upper 70s and l80s over the rest of
central PA and the Laurel Highlands.

The TSRA may train from west to east in some areas. WPC's D1
MRGL ERO covers the entire area with latest high res models and
HREF mean showing spotty 1-2" amounts. This rainfall could
produce some isolated flooding particularly in urban areas, but
the overall risk of FF is low especially given 14-day rainfall
departures that are generally 25-50% of normal.

The convection will move east/decrease in coverage early
tonight with mostly cloudy skies into Friday morning. Max/min
temps will be above average with the largest departure from
normal in lows tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Warm and humid conditions continue on Friday with isolated to
scattered aftn storms expected to form again in weakly forced
environment along the terrain/lee trough axis and drift slowly
east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches
over parts of south central/southeast PA with 1000-2000 J/kg of
MUCAPE expected during peak heating. The main threat will be
locally heavy rain as pulse storms become nearly stationary.
Given recent rainfall departures, an isolated FF risk would be
confined mainly to the more vulnerable/urban areas where heavy
rain rates may occur. Expect convective coverage to diminish
again into Friday night.

An upper trough over Ontario and Quebec will deepen across the
Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary
layer will be in place as a cold front moves southeast across
the region during the morning and early afternoon. The SPC D3
outlook does not even have the area in general tstm risk so its
looking like mainly passing showers with fropa early Saturday.

Cooler and drier/less humid air will arrive in the wake of the
front by Saturday night.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Pleasant and comfortable weather expected Sunday through
Tuesday with a mix of sun/clouds and low humidity.

We should see a warming trend heading into the middle of next
week, as the remnants of TS Cristobal move up the MS valley and
help build an upper-level ridge over the eastern United States.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Focus late this afternoon will be on increasing coverage of
sowers and locally strong to severe thunderstorms. Will include
a 3-4 hour tempo group for TSRA with brief strong wind gusts and
MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR
and cloudy/cooler conditions will prevail through this evening.

light and variable wind and associated radiational cooling may
promote patchy fog late this evening, mainly in those spots that
receive rain this afternoon.

Outlook...

Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts.

Sat...AM low cigs possible W Mtns.

Sun-Mon...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Steinbugl
LONG TERM...Lambert/Evanego
AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
234 PM EDT Thu Jun 4 2020

PAZ004>006-037-051845-
Warren-McKean-Potter-Tioga-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ042-051845-
Sullivan-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Somerset-Northern Lycoming-
Southern Clinton-Southern Lycoming-Union-Montour-Columbia-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-034>036-050-052-056>059-063>066-051845-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder-
Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-
York-Lancaster-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Locally heavy rainfall is expected with many of these storms.
Flooding may result.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Locally heavy rainfall is possible Friday afternoon and may produce
isolated flooding primarily in more sensitive urban areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 4, 4:20 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             3 SW FORT LOUDON        39.91N 77.91W
06/04/2020  E0.88 INCH       FRANKLIN           PA   PUBLIC

            NICKEL SIZE HAIL LASTED A FEW MINUTES.

&&

ART
Special weather statement, Jun 4, 4:25 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service State College PA
425 PM EDT Thu Jun 4 2020

PAZ036-064-042100-
Adams PA-Franklin PA-
425 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS AND FRANKLIN
COUNTIES UNTIL 500 PM EDT...

At 424 PM EDT, Doppler radar indicated a strong thunderstorm over
Chambersburg, moving east at 30 mph.

Wind gusts of up to 55 mph and nickel size hail are possible.

This strong thunderstorm will be near...
  Guilford and Scotland around 430 PM EDT.
  Fayetteville around 435 PM EDT.

This includes the following COVID-19 Test Sites...
Chambersburg Community Assessment Site...
Keystone Health...
and WellSpan Health.

LAT...LON 3990 7774 3998 7774 4004 7752 4001 7750
      3998 7746 3995 7746 3998 7742 3995 7738
      3986 7746
TIME...MOT...LOC 2024Z 267DEG 24KT 3994 7766

Dangelo
Special weather statement, Jun 4, 4:43 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service State College PA
443 PM EDT Thu Jun 4 2020

PAZ012-018-019-026-027-045-042145-
Northern Centre PA-Southern Clinton PA-Northern Clinton PA-
Huntingdon PA-Mifflin PA-Southern Centre PA-
443 PM EDT Thu Jun 4 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
CENTRE...AND CLINTON COUNTIES UNTIL 545 PM EDT...

At 442 PM EDT, Doppler radar indicated several strong thunderstorms
along a line extending from near Black Moshannon State Park to State
College to near Mcalevys Fort. Movement was northeast at 20 mph.

Wind gusts 40 to 50 mph and dime to penny size hail are possible.

Locations impacted include...
State College, Bellefonte, Park Forest Village, Boalsburg, Pleasant
Gap, Lamar, Lemont, Zion, Houserville, Pine Grove Mills, Milroy,
Centre Hall, Milesburg, Millheim, Snow Shoe, Blanchard, Clarence,
Aaronsburg, Rebersburg and Spring Mills.

This includes the following COVID-19 Test Sites...
Blue Course Drive...
Geisinger...
Mount Nittany Health...
Mount Nittany Health Boalsburg...
Mt. Nittany Medical Center Emergency...
and State College Urgent Care Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4120 7774 4103 7744 4072 7748 4057 7790
      4061 7801 4076 7789 4090 7805 4093 7806
      4095 7805
TIME...MOT...LOC 2042Z 233DEG 17KT 4093 7801 4079 7788 4063 7790

Lambert
Special weather statement, Jun 4, 4:52 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service State College PA
452 PM EDT Thu Jun 4 2020

PAZ012-041-042145-
Northern Clinton PA-Northern Lycoming PA-
452 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING AND CLINTON
COUNTIES UNTIL 545 PM EDT...

At 451 PM EDT, Doppler radar indicated a strong thunderstorm over
Renovo, moving east northeast at 20 mph.

Wind gusts 40 to 50 mph and dime to penny size hail are possible.

Locations impacted include...
Renovo, South Renovo, Westport, Glen Union, Waterville, Hyner, Cedar
Run, Cammal, Slate Run, English Center, Little Pine State Park and
Salladasburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Minor flooding may develop. Do not drive into water covering the
roadway.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4128 7720 4127 7722 4125 7778 4134 7791
      4141 7784 4155 7740 4154 7731
TIME...MOT...LOC 2051Z 265DEG 19KT 4133 7774

Lambert
Local storm report, Jun 4, 4:54 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
454 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     1 WNW NEWPORT           40.48N 77.15W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS TROUT ROAD.

&&

ART
Local storm report, Jun 4, 4:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
458 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     NEWPORT                 40.48N 77.13W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES COMPLETELY BLOCKING JUNIATA
            PARKWAY. CAR TRAPPED.

&&

ART

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:15 PM EDTSevere Thunderstorm WarningCTPLancaster, York45 min
Jun 3, 8:52 PM EDTSevere Thunderstorm WarningCTPLancaster, York23 min
Jun 4, 2:14 PM EDTSpecial Weather StatementCTPFulton31 min
Jun 4, 2:45 PM EDTSpecial Weather StatementCTPFulton30 min
Jun 4, 3:00 PM EDTSpecial Weather StatementCTPCentre30 min
Jun 4, 3:11 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton, Huntingdon49 min
Jun 4, 3:22 PM EDTSpecial Weather StatementCTPHuntingdon38 min
Jun 4, 3:23 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton52 min
Jun 4, 3:44 PM EDTSpecial Weather StatementCTPDauphin, Juniata46 min
Jun 4, 3:52 PM EDTSpecial Weather StatementCTPCentre53 min
Jun 4, 4:06 PM EDTSpecial Weather StatementCTPMifflin24 min
Jun 4, 4:25 PM EDTSpecial Weather StatementCTPFranklin35 min
Jun 4, 4:35 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry40 min
Jun 4, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin54 min
Jun 4, 4:43 PM EDTSpecial Weather StatementCTPCentre62 min
Jun 4, 4:52 PM EDTSpecial Weather StatementCTPClinton53 min
Jun 4, 5:14 PM EDTSpecial Weather StatementCTPBlair61 min
Jun 4, 5:15 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill60 min
Jun 4, 5:18 PM EDTSpecial Weather StatementCTPFulton57 min
Jun 4, 5:27 PM EDTSpecial Weather StatementCTPAdams33 min
Jun 4, 5:30 PM EDTSpecial Weather StatementCTPLycoming45 min
Jun 4, 5:34 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill116 min
Jun 4, 5:43 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill47 min
Jun 4, 5:45 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton60 min
Jun 4, 5:53 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield37 min
Jun 4, 5:56 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:00 PM EDTAreal Flood AdvisoryCTPFranklin2 hr
Jun 4, 6:09 PM EDTSevere Thunderstorm WarningCTPBedford20 min
Jun 4, 6:16 PM EDTFlash Flood WarningCTPLebanon, Schuylkill3 hr
Jun 4, 6:17 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Jun 4, 6:25 PM EDTSpecial Weather StatementCTPJuniata, Mifflin65 min
Jun 4, 6:25 PM EDTSevere Thunderstorm WarningCTPCumberland35 min
Jun 4, 6:28 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry47 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningCTPAdams, York59 min
Jun 4, 6:32 PM EDTSpecial Weather StatementCTPCambria, Clearfield, Elk, Somerset73 min
Jun 4, 6:33 PM EDTSpecial Weather StatementCTPClinton27 min
Jun 4, 6:41 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:45 PM EDTSpecial Weather StatementCTPHuntingdon30 min
Jun 4, 6:55 PM EDTSevere Thunderstorm WarningCTPCumberland, Huntingdon, Juniata, Mifflin, Perry50 min
Jun 4, 6:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry33 min
Jun 4, 7:13 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon62 min
Jun 4, 7:17 PM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
Jun 4, 7:20 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry25 min
Jun 4, 7:30 PM EDTSpecial Weather StatementCTPYork30 min
Jun 4, 7:33 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon42 min
Jun 4, 7:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more49 min
Jun 4, 7:56 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 4, 7:59 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min

Nearby

Tornado Warnings in Pennsylvania, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.